# SDR U2RA2025020400007

- Difficulty date: January 1, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 65B1272742
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 97,345 hours, 16,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW REFUEL SERVICE DOOR 2EA SUPPORT ZEES (P/N: 65B12724-2/-3) WERE FOUND CRACKED.  THE ORIGINAL MATERIAL OF ZEE (P/N: 65B12724-2/-3) IS PLASTIC GLASS FABRIC REINFORCED EPOXY LAMINATE PER BAC5470. LAMINATIONS PER BMS8-79, CLASS I, TYPE 181.
